# SDR 99ZZZX2123

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54844
- Make and model: Cessna 172P
- Aircraft serial: 17275065
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Camshaft
- Part number: 76097
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM LOBE WORN OUT CAUSING INTAKE VALVES ON NR 1 AND NR 2 CYLINDERS TO NOT FULLY OPEN.  SYMPTOMS WERE LOW TAKEOFF POWER (2,000 RPM) AND WOULD NOT IDLE.
